RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 4, Pages 483–511 (Mi al128)  

This article is cited in 11 scientific papers (total in 11 papers)

Lattices That are Embeddable in Suborder Lattices

M. V. Semenova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Various types of lattices are embedded in suborder lattices of posets possessing certain properties. In particular, it is shown that the class of lattices isomorphic to sublattices of suborder lattices of posets of length at most $n$ is a variety, for any $n<\omega$.

Keywords: variety, suborder lattice of posets

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:4, 270–285

Bibliographic databases:

UDC: 512.56
Received: 19.03.2003
Revised: 06.05.2005

Citation: M. V. Semenova, “Lattices That are Embeddable in Suborder Lattices”, Algebra Logika, 44:4 (2005), 483–511; Algebra and Logic, 44:4 (2005), 270–285

Citation in format AMSBIB
\Bibitem{Sem05}
\by M.~V.~Semenova
\paper Lattices That are Embeddable in Suborder Lattices
\jour Algebra Logika
\yr 2005
\vol 44
\issue 4
\pages 483--511
\mathnet{http://mi.mathnet.ru/al128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2188936}
\zmath{https://zbmath.org/?q=an:1101.06005}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 4
\pages 270--285
\crossref{https://doi.org/10.1007/s10469-005-0027-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944437875}


Linking options:
  • http://mi.mathnet.ru/eng/al128
  • http://mi.mathnet.ru/eng/al/v44/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Semenova, “Lattices Embeddable in Subsemigroup Lattices. I. Semilattices”, Algebra and Logic, 45:2 (2006), 124–133  mathnet  crossref  mathscinet  zmath
    2. M. V. Semenova, “Lattices Embeddable in Subsemigroup Lattices. II. Cancellative Semigroups”, Algebra and Logic, 45:4 (2006), 248–253  mathnet  crossref  mathscinet  zmath
    3. M. V. Semenova, “On lattices embeddable into subsemigroup lattices. III: Nilpotent semigroups”, Siberian Math. J., 48:1 (2007), 156–164  mathnet  crossref  mathscinet  zmath  isi
    4. Semenova M.V., “On lattices embeddable into subsemigroup lattices. IV. Free semigroups”, Semigroup Forum, 74:2 (2007), 191–205  crossref  mathscinet  zmath  isi  elib  scopus
    5. Santocanale L., “On the join dependency relation in multinomial lattices”, Order, 24:3 (2007), 155–179  crossref  mathscinet  zmath  isi  scopus
    6. Schmerl J.H., “Infinite substructure lattices of models of Peano arithmetic”, J. Symb. Log., 75:4 (2010), 1366–1382  crossref  mathscinet  zmath  isi  scopus
    7. Santocanale L., “Derived semidistributive lattices”, Algebra Universalis, 63:2–3 (2010), 101–130  crossref  mathscinet  zmath  isi  elib  scopus
    8. M. V. Semenova, “Embedding Lattices into Derived Lattices”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S116–S130  mathnet  crossref  crossref  isi  elib
    9. Adaricheva K., “On the prevariety of perfect lattices”, Algebra Universalis, 65:1 (2011), 21–39  crossref  mathscinet  zmath  isi  elib  scopus
    10. Adaricheva K. Pouzet M., “On Scattered Convex Geometries”, Order-J. Theory Ordered Sets Appl., 34:3 (2017), 523–550  crossref  mathscinet  zmath  isi  scopus
    11. Frittella S., Palmigiano A., Santocanale L., “Dual Characterizations For Finite Lattices Via Correspondence Theory For Monotone Modal Logic”, J. Logic Comput., 27:3, SI (2017), 639–678  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:295
    Full text:73
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019